Open Access
2014 Control of Nonlinear Distributed Parameter Systems Based on Global Approximation
Chunyan Du, Guansheng Xing
J. Appl. Math. 2014(SI12): 1-6 (2014). DOI: 10.1155/2014/845370


We extend an iterative approximation method to nonlinear, distributed parameter systems given by partial differential and functional equations. The nonlinear system is approached by a sequence of linear time-varying systems, which globally converges in the limit to the original nonlinear systems considered. This allows many linear control techniques to be applied to nonlinear systems. Here we design a sliding mode controller for a nonlinear wave equation to demonstrate the effectiveness of this method.


Download Citation

Chunyan Du. Guansheng Xing. "Control of Nonlinear Distributed Parameter Systems Based on Global Approximation." J. Appl. Math. 2014 (SI12) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131916
MathSciNet: MR3251590
Digital Object Identifier: 10.1155/2014/845370

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI12 • 2014
Back to Top